Preprint Article Version 1 This version is not peer-reviewed

A Double Inequality for the Ratio of Two Consecutive Bernoulli Numbers

Version 1 : Received: 28 August 2017 / Approved: 28 August 2017 / Online: 28 August 2017 (09:30:34 CEST)

A peer-reviewed article of this Preprint also exists.

Feng Qi, A double inequality for the ratio of two non-zero neighbouring Bernoulli numbers, Journal of Computational and Applied Mathematics 351 (2019), 1--5; Available online at https://doi.org/10.1016/j.cam.2018.10.049 Feng Qi, A double inequality for the ratio of two non-zero neighbouring Bernoulli numbers, Journal of Computational and Applied Mathematics 351 (2019), 1--5; Available online at https://doi.org/10.1016/j.cam.2018.10.049

Journal reference: Journal of Computational and Applied Mathematics 2019, 351, 1-5
DOI: 10.1016/j.cam.2018.10.049

Abstract

In the paper, by virtue of some properties for the Riemann zeta function, the author finds a double inequality for the ratio of two consecutive Bernoulli numbers with even indexes and analyzes the approximating accuracy of the double inequality.

Subject Areas

inequality; ratio; Bernoulli number; Riemann zeta function; Dirichlet eta function; accuracy

Comments (3)

Comment 1
Received: 22 November 2018
Commenter: Feng Qi
Commenter's Conflict of Interests: I am the corresponding author
Comment: Feng Qi, A double inequality for the ratio of two non-zero neighbouring Bernoulli numbers, Journal of Computational and Applied Mathematics 351 (2019), 1—5; Available online at https://doi.org/10.1016/j.cam.2018.10.049

https://qifeng618.wordpress.com/2018/11/22/share-your-article-cam_11995-published-in-journal-of-computational-and-applied-mathematics/
+ Respond to this comment
Comment 2
Received: 22 November 2018
Commenter: Feng Qi
Commenter's Conflict of Interests: I am the author and corresponding author
Comment: Elsevier
Share your article!

cover

Dear Professor Qi,

We are pleased to let you know that the final version of your article A double inequality for the ratio of two non-zero neighbouring Bernoulli numbers is now available online, containing full bibliographic details.

To help you access and share this work, we have created a Share Link – a personalized URL providing 50 days' free access to your article. Anyone clicking on this link before January 10, 2019 will be taken directly to the final version of your article on ScienceDirect, which they are welcome to read or download. No sign up, registration or fees are required.

Your personalized Share Link:
https://authors.elsevier.com/a/1Y5rb1LkiPIZ4F
Click on the icons below to share with your network:

Facebook Twitter LinkedIn Mendeley
We encourage you to use this Share Link to download a copy of the article for your own archive. The URL is also a quick and easy way to share your work with colleagues, co-authors and friends. And you are welcome to add the Share Link to your homepage or social media profiles, such as Facebook and Twitter.

You can find out more about Share Links on Elsevier.com.

Did you know, as an author, you can use your article for a wide range of scholarly, non-commercial purposes, and share and post your article online in a variety of ways? For more information visit www.elsevier.com/sharing-articles.

Kind regards,
Elsevier Researcher Support

Increase your article's impact
Our Get Noticed guide contains a range of practical tips and advice to help you maximize visibility of your article.

Have questions or need assistance?
Please do not reply to this automated message.
For further assistance, please visit our Elsevier Support Center where you search for solutions on a range of topics and find answers to frequently asked questions.
You can also talk to our researcher support team by phone 24 hours a day from Monday-Friday and 24/7 by live chat and email.

© 2018 Elsevier Ltd | Privacy Policy http://www.elsevier.com/privacypolicy
Elsevier Limited, The Boulevard, Langford Lane, Kidlington, Oxford, OX5 1GB, United Kingdom, Registration No. 1982084. This e-mail has been sent to you from Elsevier Ltd. To ensure delivery to your inbox (not bulk or junk folders), please add [email protected] to your address book or safe senders list.
+ Respond to this comment
Comment 3
Received: 14 December 2018
Commenter: Feng Qi
Commenter's Conflict of Interests: I am the author for this paper
Comment: Feng Qi, Notes on a double inequality for ratios of any two neighbouring non-zero Bernoulli numbers, Turkish Journal of Analysis and Number Theory 6 (2018), no. 5, 129--131; Available online at https://doi.org/10.12691/tjant-6-5-1
+ Respond to this comment

We encourage comments and feedback from a broad range of readers. See criteria for comments and our diversity statement.

Leave a public comment
Send a private comment to the author(s)
Views 0
Downloads 0
Comments 3
Metrics 0


×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.